# SDR COMA0570114

- Difficulty date: October 20, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 5,262 hours, 4,105 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5764 - STAB TRIM AND MACH TRIM CAUTION.  CND RESET SYSTEM, OPERATIONAL CHECK WAS NORMAL.
